# SDR MASA2009041300128

- Difficulty date: April 13, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N75991
- Make and model: Cndair CL6002B19
- Aircraft serial: 7422
- Aircraft time: 16,224 hours, 15,654 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 920528
- Condition: Failed
- Location: Right
- Part time: 5,976 hours, 6,137 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

AIR SHUTTLE 7170 FROM FWA TO ORD AFTER LANDING RT ACM FAILED AND SHUTDOWN FOLLOWED IMMEDIATELY BY SMOKE FILLING UP THE CABIN.  MX REPLACED THE ACM.
